Anxiety Support
35,064 members38,832 posts

Anxieties back after many years

Hi everyone, I have suffered from anxiety for many years, but was functioning and haven’t had panic attached for many years. About a month and a half ago I don’t know what happened it all came back. Can’t sleep, can’t eat much, feeling like something bad is going to happen. At times have trouble leaving the house. But one symptom has me really worried, is when I wake up my heart is racing. It finally goes back to normal, but it’s making me afraid to go to sleep. I don’t know what to do and I’m not young anymore and this scares me. Can’t figure out why it can’t back know with a vengeance😞

9 Replies
oldestnewest

Draga49 has anything happened? have you been having anything stressing you? Hopefully it will pass overtime. if not get it checked out. Im sorry i may have missed it but if u are a female of a certain age (close to 50) might be time to get those hormones checked. hope u feel better soon.

Reply

Thank Britervee for answering me.

Now that I think of it about a month before the anxiety came back I was diagnosed with high blood pressure. I’m taking medication for it, but that scared me because all the years I suffered with anxiety my main fear was my heart. My anxiety was always centered around think something was wrong with my heart, of course there wasn’t but that was my focus. And now that I have high blood pressure I was thinking about my heart again. That’s the only thing I can think of.

1 like
Reply

Draga, what blood pressure med did they give you?

Reply

Valsartan hctz

Reply

Please don’t tell me anything bad about the BP Med I’m taking that will really make my anxiety worse. It’s anxiety because I have many other anxiety symptoms. Thank you.

Reply

Thank you for everything. I just put a call into my dr to see if she thinks it’s my anxiety or BP medication.

Reply

No! I was just curious because some can. I was put on clonidine but had no idea it was also used for opioid and benzo withdrawal and for ANXIETY. it made my anxiety worse and caused my bp to soar in-between doses...MUCH worse. then I found out that its not recommended for BP anymore because of that. My life was hell. I had to taper off over 2 months period.

I didn't mean to cause you angst! So sorry!

Reply

Oh no you didn’t. Sorry you had to go through that how awful. You would think your Dr. would of known that.

Reply

Oh phew!

Yes, I was REALLY upset about it. I suffered. Everyday I'd ask myself if this was the day i should hospitalize myself.

Drs, I have found, never admit to, or know, what many side effects a drug can cause.

I hope you feel better soon. This anxiety can be awful, huh?

Its almost ruined my life.

Reply

You may also like...